# SDR CALA2025080807519

- Difficulty date: August 3, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 46,568 hours, 4,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT LEFT SIDE WINDOW CONTINUOUS RATTLING NOISE FOUND.  L1 WINDOW UPPER HUMP SEAL DISBONDED.  APPLIED SPEED TAPE PER TEMPORARY REPAIR REF DMC-B787-A-56-11-00-03A-663A-A.
